# SDR IPXA2020052055531

- Difficulty date: April 28, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Part number: SE105200123
- Condition: Cracked
- Location: Clg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H CENTER LANDING GEAR FWD DOOR FWD FRAME IS CRACKED.REMOVED AND REPLACED L/H CENTER LANDING GEAR FWD DOOR FWD FRAME IAW MD-11 SRM 51-33-01, 51-35-01 & 51-35-02. (MINOR).
